# SDR IPXA2016062805178

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,871 hours, 13,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER TEST FAILED, INOPERATIVE.  R & R EMERGENCY POWER SUPPLY.  OPS CK NORMAL REF AMM 33-51-01 EFF SOURCE IPC 33 51 01, EFF SOURCE IPC 33-51-10-01-005J.
